# SDR XN0A1357

- Difficulty date: November 30, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N373PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 218
- Aircraft time: 40,680 hours, 32,257 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

COULD NOT GET MORE THAN 15 PSI BLEED AIR OUT OF ENGINE NR 1, OSCILLATING BETWEEN 10 PSI AND 15 PSI.  REMOVED AND REPLACED NR 1 PRESSURE REGULATOR VALVE IAW A300 AMM CHAPTER 36-11-14, OPS CHECKS NORMAL.
